Doctor insights on:
I take a mix of 200 mg of Diphenhydramine and 2 mg of Xanax (alprazolam) for sleep have been for 5 years. Dangers? How do I quit?
I've been taking 6 Benadryl (diphenhydramine) capsules per day for anxiety. I think it's making it worse. Can i quit cold turkey or should I taper off gradually?
My face has been hurting a lot for a while. i heard it could be an allergy to aleve, should i quit? didnt take any today, im taking benadryl (diphenhydramine) for aller
Help i've been taking off brand Benadryl (diphenhydramine) for two years and now I am trying to quit so i haven't taken it for two days. I haven't slept in two night and my nose is so clogged i can't breathe! ?
OTC antihistamine: If there wasn't a medical reason for being off benadryl (diphenhydramine), (diphenhydramine) why not switch to a newer class of antihistamine like claritin, zyrtec, or allegra, all of which are otc like benadryl (diphenhydramine). If there is a medical reason to avoid antihistamines, then see your ENT to help open your nose up without addictive nasal sprays like afrin. ...Read moreSee 1 more doctor answer
No: The antihistamine is does not have addictive qualities. Yet a person can become habit driven to continue any product/medication/coffee/food etc.Habituation is a strong force in ones life to continue past patterns. If stopped, a longing for that product can be quite strong, but it does not produce the physical addiction entails. ...Read more
Depends: Some Diphenhydramine comes in capsules and some in solid pills. You can cut the pills but the capsules will just squish, break open and spill the contents. If capsules are all you have, you can dissolve the contents in water and drink half or something we do with patients at times is to mix it with jello and have them eat the proper amount. ...Read more
Probably but why?: Adult dosing is 25-50 mg every 4-6 hours as needed. Maximum dosing is listed as 100mg per dose up to a total of 300 to 400mg per day. I'm just wondering your reason for taking 75mg, as this medicine is sedating, and can make you sleepy. If the 25-50 mg isn't strong enough, maybe there's something else better for you to try. Discuss this with your doctor, who might have a better suggestion for you. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Diphenhydramine for itching
- Diphenhydramine and loratadine
- Zyrtec and diphenhydramine
- Ask a doctor a question free online
- Allergy to diphenhydramine
- Diphenhydramine interactions
- Products with diphenhydramine
- Diphenhydramine not working
- Talk to an allergist online for free